Entropy and random vectors

Oliver Johnson, Iouri M. Soukhov

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Barron (1) produced a proof of the Central Limit Theorem for real-valued IID random variables, in the sense of convergence in relative entropy. Here, we establish a similar result for independent real-valued random vectors, not necessarily identically distributed. The main developments required are a generalisation of De Bruijn's identity, and various inequalities proposed in ref. 2.

Original languageEnglish (US)
Article number302562
Pages (from-to)145-165
Number of pages21
JournalJournal of Statistical Physics
Volume104
Issue number1-2
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Entropy and random vectors'. Together they form a unique fingerprint.

Cite this